MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON® SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON® SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 55740007540
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a healthcare provider via a manufacturer representative regarding a rod and screws implanted in a patient.Procedure performed in the initial surgery was t9/s2 was fixated with psf from degenerative kyphoscoliosis.Pre-op diagnosis for the revision surgery was broken rod, sai set screw dislodgement on both sides, bilateral s1 screw and left sai screw loosening.Procedure performed in revision surgery was both sides of s1 screws and the left sai screw were replaced.It was reported that the initial surgery was performed on (b)(6) 2021, but due to the broken rod, reoperation was performed on (b)(6) 2021.A reoperation was performed because the rod was broken again, the set screw used for the sai screw came off, and the screw became loose.The physician requested that the screw head of the sai screw thread be checked for damage.There were no patient symptoms or complications as a result of this event.
 
Additional Manufacturer Narrative
Lot number for the product couldn't be identified clearly after explantation.Lot# confirmed to be one out of h5554648, h5644495 or h5651307.If information is provided in the future, a supplemental report will be issued.

Brand Name
CD HORIZON® SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer (Section G)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key14024669
Report Number1030489-2022-00324
Device Sequence Number6172102
Product Code KWP
UDI-Device Identifier00613994996091
UDI-Public00613994996091
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55740007540
Device Catalogue Number55740007540
Device Lot NumberSEE H10
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2022
Initial Report FDA Received Date04/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale